MAUDE Adverse Event Report: Stryker GmbH T2 - TARGET DEVICE; Orthopedic Manual Surgical Instrument

Stryker GmbH T2 - TARGET DEVICE; Orthopedic Manual Surgical Instrument
Catalog Number 18063100
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/10/2026
Type of Reportable Event Malfunction

Brand Name
T2 - TARGET DEVICE
Common Device Name
Orthopedic Manual Surgical Instrument
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker Trauma GmbH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25786884
Report Number0008031020-2026-00843
Device Sequence Number16116254
Product Code LXH
UDI-Device Identifier04546540654939
UDI-Public(01)04546540654939(11)210301(10)K0B9C96
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number18063100
Device Lot Number04546540354939
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/28/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date07/10/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown